MAUDE Adverse Event Report: YSIO MAX; STATIONARY X-RAY SYSTEM

YSIO MAX; STATIONARY X-RAY SYSTEM
Model Number 10762470
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the information provided by siemens local service, the patient was seated under the tabletop and the collision was detected by the system.Collision detection stopped the system movement.It was stated by the service technician that when the collision and table bottom limit occur at the same time, the table lift does not work immediately following the collision.However, it takes about one second to regain table movement.This was shown in the provided video.The operator manual contains a warning not to position a patient with legs under the table and to not move the table while patient is seated near the table.Internal id # (b)(4).
 
Event or Problem Description
Siemens became aware of an incident that occurred on the ysio max system.During patient examination the radiographer moved that table top down, trapping a child's leg between the table top and the chair.It was stated that it was not possible to move the tabletop upward immediately but only after about one second delay.Except for some redness observed on the child's leg, there were no injuries reported in this case.The incident occurred in the (b)(6).

Brand Name
YSIO MAX
Common Device Name
STATIONARY X-RAY SYSTEM
MDR Report Key12413435
Report Number3004977335-2021-94766
Device Sequence Number17059232
Product Code KPR
UDI-Device Identifier04056869004273
UDI-Public04056869004273
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10762470
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;